# SDR FDEA202308231480

- Difficulty date: August 23, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N683FE
- Make and model: Airbus A300*
- Aircraft serial: 801
- Aircraft time: 33,633 hours, 18,819 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A2519903
- Part serial: U65
- Condition: Unknown
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT.   CREW REPORTED THE GEAR HANDLE MADE THE INTERLOCK  AND WENT TO THE UP POSITION.  MULTIPLE  COMPONENTS CHANGED DIFFRENT WRI'S , FINAL GEAR OPERATIONAL CHECKS GOOD IAW AMM 32-31-00-05.  REMOVE AND REPLACE LANDING GEAR FREE FALL CUTOUT VALVE IAW TSI 32-10/2558.   REMOVED AND REPLACED LANDING GEAR SELECTOR VALVE (3GA) IAW TSI 32-10/2558.
